International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2005 / Article

Open Access

Volume 2005 |Article ID 465832 | https://doi.org/10.1155/IJMMS.2005.1693

M. Durea, "Global and local optimality conditions in set-valued optimization problems", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 465832, 19 pages, 2005. https://doi.org/10.1155/IJMMS.2005.1693

Global and local optimality conditions in set-valued optimization problems

Received06 Sep 2004
Revised18 Apr 2005

Abstract

We consider both global and local conditions for optimization problems governed by set-valued maps. For global conditions, we present a comparative study and then we impose the weaker ones to obtain optimality conditions. Therefore, we introduce some local conditions and we prove that these conditions are useful (mainly) in the study of Borwein proper minima for the considered problems.

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views67
Downloads496
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.